# SDR ASOA01030

- Difficulty date: March 20, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Part time: 7,656 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4473 - DURING FLIGHT FROM ATL TO HPN, RIGHT SIDE WINDOW CRACKED.  CAPTAIN DIVERTED TO TRI AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SIDE WINDOW.  OPS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
